# SDR EIA980359

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 78,029 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C5 CHECK, M/D BS 460 AT LBL 90 FLOORBEAM LOWER TEE HAS CORROSION.  REPAIRED PER SRM 51-40-04 FIG 2.  (M)
